# SDR FDEA201408072109

- Difficulty date: August 7, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N34312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN LAP JOINT AT STRINGER 10R FROM BS 375 TO 440 FOUND WITH   CORROSION AS MARKED.  A REPAIR WAS ACCOMPLISHED ON VT MAE WC 6000236749 & EA 757-5311-16-F4670 REV DATED JULY 23, 2014 & FORM 8110-3 DATED JULY 24, 2014 ATTACHED IAW EA F-5330-  T0310105.  FUSELAGE PLATES & SKINS, CORROSION REPAIR STATION 365 TO 439 STRINGER 10R LAP JOINT STC HOLDER EA 757-5311-16-F4670.  THIS NON-ROUTINE FOR TRACKING PURPOSES.  MAJOR REPAIR.
